# SDR FDEA2018082982194

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 619 hours, 266 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Qty
- Part time: 618 hours, 265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION,  RECEIVED AN FMC MESSAGE EICAS ADVISORY AND  INSUFFICIENT FUEL ON MCDU.  NOTICED TOTALIZER  ROLLING BACK FROM 22K DOWN TO 16K PASSING 400FT AGL.  DECLARED AN EMERGENCY AND LANDED.   INSPECTED, AND FOUND NO EVIDENCE OF FUEL LEAK,  STUCK TANK AND READINGS OF LT STICK2 30 AND RT STICK 2 31  WHICH MATCHES THE FUEL QUANTITY INDICATOR OF LT  TANK 10K AND RT TANK OF 9.7K.  PERFORMED A BITE TEST  OF FQPU IAW TSM 28-41, TREE 847, NO DEFECTS RECORDED.  CANNOT DUPLICATE ISSUE. REMOVED AND REPLACED FQPU IAW AMM 28-41-08-4. BITE TESTED OK.
